An estimate for the modulus of the derivative of a regular solution of an ordinary linear differential equation
Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 198-204
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_2_a2,
author = {V. D. Budaev},
title = {An estimate for the modulus of the derivative of a regular solution of an ordinary linear differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {198--204},
year = {1987},
volume = {23},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_2_a2/}
}
TY - JOUR AU - V. D. Budaev TI - An estimate for the modulus of the derivative of a regular solution of an ordinary linear differential equation JO - Differencialʹnye uravneniâ PY - 1987 SP - 198 EP - 204 VL - 23 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_2_a2/ LA - ru ID - DE_1987_23_2_a2 ER -
V. D. Budaev. An estimate for the modulus of the derivative of a regular solution of an ordinary linear differential equation. Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 198-204. http://geodesic.mathdoc.fr/item/DE_1987_23_2_a2/